Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

7 Results
Domains : math.math-ca
Image document

Global solution and smoothing effect for a non-local regularization of an hyperbolic equation

Jerome Droniou , Thierry Gallouët , Julien Vovelle
Journal of Evolution Equations, 2003, 3 (3), pp.499-521. ⟨10.1007/s00028-003-0503-1⟩
Journal articles hal-00003438v1
Image document

Asymptotic distributions associated to piecewise quasi-polynomials

Paul-Emile Paradan , Michele Vergne
Preprints, Working Papers, ... hal-01577829v1
Image document

Asymptotics for a gradient system with memory term

Alexandre Cabot
Proceedings of the American Mathematical Society, 2009, 137, pp.3013-3024. ⟨10.1090/S0002-9939-09-09910-9⟩
Journal articles hal-00333170v1

Sublevel representations of epi-Lipschitz sets and other properties

Marc-Olivier Czarnecki , Lionel Thibault
Mathematical Programming, 2018, 168 (1-2), pp.555-569. ⟨10.1007/s10107-016-1070-y⟩
Journal articles hal-01767924v1
Image document

Convergence of damped inertial dynamics governed by regularized maximally monotone operators

Hedy Attouch , Alexandre Cabot
Journal of Differential Equations, 2018, 264 (12), pp.7138-7182. ⟨10.1016/j.jde.2018.02.017⟩
Journal articles hal-01648383v2

Volumes of tubes, non polynomial behavior

Jean-Francois Crouzet , Marc-Olivier Czarnecki
Set-Valued Analysis, 2016, 24 (1), pp.37-56. ⟨10.1007/s11228-015-0336-5⟩
Journal articles hal-01250391v1
Image document

Mathematical and numerical analysis of propagation models arising in evolutionary epidemiology

Quentin Griette
Numerical Analysis [math.NA]. Université Montpellier, 2017. English. ⟨NNT : 2017MONTS051⟩
Theses tel-01932633v1